Results 1 to 4 of 4
Messing with perk 10s for too long. Time to stop cold turkey this morning .
  1. #1
    Selfemployed is offline Junior Member
    Join Date
    Sep 2016
    Posts
    32

    Default Messing with perk 10s for too long. Time to stop cold turkey this morning .

    I have been taking perKS on and off for over years now. I have been abusing them like crazy for the past month or so. I have decoded it is time to get rid of this evil.pill problem that I have. I have 2 beautiful kids and a great wife that'd oesnt know about my problem. I will not tell her due to her thinking I'm done woth them.already. how bad is my withdrawls reall gonna be. I did stop taking them for about 2 months in the beginning of the year. I have been taking 50 -10mg at a time for the past month. Today I am taking my last 2 doses of 50 MG each. What should I expect. Should I be able to work next monday? Last time I went thru wds it was miserable. Why did I do it to myself again. Time to get the courage and don't again. What I hate the most is, no freaking energy. What can I take to help with all the symptoms? Should i take a extended Release adderral that a friend gave me. I usually don't have a addictive personality. Any tips would be greatfully appreciated. Remember I was taking 6- 7 doses a day of 50-60mg at a time for about a month straight. Before that, I was taking 6-7 doses of 30 MG a day. It kept going up and up. I have to quit for my beautiful family. I can't let a pill run my life. Waking up and taking pills is not want I want to do anymore. I use to be full.of energy before this. Another reason I have taken them is due to my job being a construction worker. I have multiple injuries that do still bother me to this day. Please any advice would be awesome. I need the advice and support as tonight I will not have anymore and I will.not get anymore. I will be telling my dude when he calls that I don't want them. Tonight around 8 will be prob be around the 6 hour clean. Will I feel anything or is it going to come on day 3? I'm new here, but found this to be a nice place to get advice and support from people alike. To anyone reading this. Please take it from and do not start taking these meds, they oy lead to a bad pill addiction. Not for all, but for me at least. I love taking them, I know I can do it but just want to be able to write my feelings down as I go. Please respond with any feedback as IT will be greatly appreciated. The door is closing to this chapter in my.life and im.returning to the person I used to be. My last dose was at 10:30 am. Which was 50 MG. How should I expect to feel. Never had to go thru this before. Only taking this large amount for about 3 - 4 weeks. Before that it was around 150mg a day. I have had a 2 or 3 day break before. Nothing more. Any advice would be great as far what to expect for the next few days. I only have some clonidine. That's it. Wish me luck

  2. #2
    Anonymous Guest

    Default

    If you have the clonidine then I'm assuming you've seen the Thomas recipe?
    No aderral!!!! It's replacing something you are going to have to experience eventually unless you decide to get dependant on those, addictive personality or not.
    Believe me, I messed up with klonopin for the anxiety caused by withdrawal. I'm now going to have to withdrawal from those so I only escaped an opiate withdrawal symptom that I'm now going to have face but only worse.

    I would tell your wife, I don't think I could have hid withdrawal from my husband, I needed his support. It helps!

    Just keep posting, it passes the time

  3. #3
    Anonymous Guest

    Default

    One suggestion is moving your posts over to the "need to talk" forum. You will get a lot more replies and support. I suggest reading others stories....I think withdrawals are a little different for everyone. I actually get really sleepy the first 24 hours but it seems most experience the opposite. If you've been constipated from the pills expect that to end, Imodium is highly recommended on these forums. Body aches are pretty common so like most people say expect what is basically the flu for 5 days. In the Need to talk forum people will be able to help you as you notice symptoms starting.

  4. #4
    Selfemployed is offline Junior Member
    Join Date
    Sep 2016
    Posts
    32

    Default

    Thank you for the advice Ashley 35

Similar Threads

  1. Coming on 24 hours clean of perk 10s
    By Selfemployed in forum Need to Talk?
    Replies: 50
    Last Post: 09-10-2016, 08:24 AM
  2. Replies: 2
    Last Post: 11-27-2015, 02:03 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22